# SDR DXTA2025050403357

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 15,793 hours, 11,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN ENTRANCE DOOR IS VERY HARD/HEAVY TO CLOSE THE LAST 2 FEET OF MOVEMENT. WHEN OPENING DOOR, IT POPS OPEN ABOUT 2 FEET AND PULLED CREWMEMBER INTO DOOR.
